# SDR C77A20151105001

- Difficulty date: November 5, 2015
- Submitted: November 5, 2015
- Operation: Air carrier
- Aircraft: N201NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000461
- Aircraft time: 1,764 hours, 871 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Relay
- Part number: M83726353001P
- Part serial: 8005597638
- Condition: Inoperative
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BLEED 1 & 2 OVERPRESS ON CLIMB OUT, BLEED 1 OVERPRESS CLEARED AFTER RUNNING QRH 2.7, BLEED 2 OVERPRESS DID NOT.  REPLACED NR 2 BLEED OVERPRESSURE AUX RELAY IAW SWPM 20-32-0 & BLEED OVERPRESS SWITCH ON NR 2 ENG BLEED IAW AMM 36-14-0, NO HELP BLEED 2 OVERPRESS STILL ON EICAS.  RE-INSTALLED ORIGINAL BLEED OVERPRESS SWITCH IAW AMM 34-14-01.  REMOVED & INSTALLED SERVICEABLE HPSOV OVERPRESS SWITCH IAW AMM 36-14-08, NO HELP.  BLEED 2 OVERPRESS STILL ILLUMINATED ON EICAS.  PERFORMED FHDB DOWNLOAD FOR ANALYSIS.RE-INSTALLED ORIGINAL HPSOV OVERPRESS SWITCH IAW AMM 36-14-08.  INSTALLED SERVICEABLE AUX RELAY K508 IAW SWPM 20-32-01 BLEED 2 OVERPRESS MSG CLEARED FROM EICAS.  END OF TROUBLESHOOTING IAW FIM TASK 36-14-00-810-818-A.  ACFT OK FOR SERVICE.
